# SDR 07FDEA02608

- Difficulty date: July 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65561431
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON AGING AC INSP, FOUND EXISTING REPAIR LOCATED ON NR 3 LOWER CARGO DOOR SKIN 31" FROM BOTTOM EDGE FROM 1" TO 48" FROM FWD EDGE.  DID NOT CONFORM TO SRM 52-00-3 FIG 3.  REMOVED 2 EXISTING DOUBLER, INSTALLED 1 DOUBLER TO REPAIR AREA REF SRM 52-00-3.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
